Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have swelling and soreness behind ear, taking Wellbutrin and Zoloft. Help

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
I have an isolated pain and swollen feeling behind my left ear. It is sore to the touch as well. I take Wellbutrin and Zoloft also. Can you help?
Posted Sat, 25 Aug 2012 in Headache and Migraines
Answered by Dr. Raju A.T 9 minutes later

Thanks for your query.

The site and the symptoms you mention make me suspicious of you having Mastoiditis which could be secondary to middle ear infection.

I would like to know some more details to understand the condition better and advice you specifically.
Since when is the swelling an pain in the above mentioned area ?
Do you get fever?
Do you feel heaviness in the head ?
Do you have any history of pain in the ear or ear discharge in the past ?
Do you have any history of caries tooth ?

Waiting for your reply,

Above answer was peer-reviewed by
Follow-up: Have swelling and soreness behind ear, taking Wellbutrin and Zoloft. Help 31 minutes later
No fever. No tooth pain. My neck feels tight on the left and my scalp is sore to the touch in the isolated area behind my left ear.
Answered by Dr. Raju A.T 18 minutes later
Hi again,

Thanks for the information.

The condition appears to be nothing but Mastoid or middle ear involvement.

I suggest you to take Tab Motrin 400 mg twice daily after food for three days.

You may have to consult an ENT (Ear Nose and Throat ) specialist who after examination can confirm the fact and place you on specific antibiotics which are essential to treat such a problem.

Hot fomentation over the affected area also can provide some considerable relief.

Hope I answered your query.

Wish you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor